# SDR SWAA2022082442965

- Difficulty date: August 17, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS ARE INOP / [01] REMOVED AND REPLACED BATTERY PACKS AT ROW 8 ABC; 21ABC AND AFT GALLEY LEFT AND RIGHT LOCATIONS PER AMM 33-51-06; OPS CHECK GOOD PER AMM 33-51-00;[02] INSPECTED WORK PERFORMED.;[03] C/W
